# SDR CALA9701142

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10248
- Make and model: Boeing 737219
- Aircraft serial: 20344
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Gouged
- Location: Bs 767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 SEAT TRACK GOUGED AFT OF FRAME STATION 767.  REMOVED DAMAGED SEAT TRACK.  FABRICATED AND INSTALLED NEW SEAT TRACK IN ACCORDANCE WITH SRM 51-30-2, 53-10-2, 53-10-5, AND 51-10-6.
